MathSciNet Relay Station
MathSciNet bibliographic data
MR2145493 (2006a:60112) 60H15 (35R60 76F55)
Barndorff-Nielsen, O. E.; Leonenko, N. N. Burgers' turbulence problem with linear or quadratic external potential. J. Appl. Probab. 42 (2005), no. 2, 550–565.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement